# SDR SIMA20141211007

- Difficulty date: December 11, 2014
- Submitted: January 12, 2015
- Operation: Air carrier
- Aircraft: N664MS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145779
- Aircraft time: 28,102 hours, 24,290 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Pressure Switch
- Condition: Failed
- Location: Brake System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN BRAKE HYD SUPPLY PRESS SWITCH FAILS MAIN BRAKE FUNCTIONAL TEST & REMAINS RED WHERE IT SHOULD BE GREEN.  R & R RT MAIN BRAKE HYD SUPPLY PRESS SWITCH IAW AMM 32-41-04, EASI TORQUE WRENCH 7538.
